Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigendum


Journal: Math. Comp. 39 (1982), 759
DOI: https://doi.org/10.1090/S0025-5718-82-99822-2
Original Article: Math. Comp. 32 (1978), 1306-1310.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-82-99822-2
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society